Join the 'Bradyarrhythmia' group to help and get support from people like you.
Related terms: Bradycardia, Slow Heart Rate, Slow Heartbeat
We found 16 questions associated with the 'Bradyarrhythmia' topic.
Posted 21 Mar 2018 by • 0 answers
I had bradycardia. Around 35 beats/min Doctor placed a pacemaker. What is the probable cause of my third degree heart block? (bradycardia)
Posted 7 Mar 2015 by • 1 answer
I have been taking bystolic for several months to control anxiety and panic attacks/heart arrhythmias related to Mitral Valve Prolapse. My blood pressure seems to be OK, but my heart rate has steadily decreased over time to 47 bpm. My primary care physician is concerned, but my cardiologist is not. ...
Posted 7 Jun 2017 by • 0 answers
... ). Feel fatigue all day, I am a male 74 years old, worry about serious Bleedings, have a very irregular heartbeat. Can I stop taling Xarelto ( Xarelto have no antidote) of taking an other drug ?
Posted 26 Feb 2016 by • 1 answer
I had a 2nd degree relative who had unexplained sudden death age 46. I am 56 and am taking Fluoxatine. Should I continue to take this medication? Can it induce LQT? Or is it likely to be genetic?
Posted 8 May 2015 by • 1 answer
that I have bradycardia. I think some of my drugs could be causing it. I'm on Seroquel and Lamictal. Has anyone else been diagnosed with bradycardia because of one of these drugs? Tomorrow I have to go get an ultrasound of my heart. My heartbeat was 45. Am I in trouble??? Has anyone been able ...
I have just been diagnosed with Sinus Bradycardia (may be spelled wrong) and the doc wants to put in
Posted 15 Nov 2014 by • 1 answer
I have just been diagnosed with Sinus Bradycardia (may be spelled wrong) and the doc wants to put in a pace maker. He said it is due to my taking Amiodarone for 3 years plus. I'm 63 and in pretty good shape except for this. He said I would be happy with the results. Anyone think differently? ...
Posted 27 Jan 2014 by • 1 answer
when being taken off of toprol, not XL, how long do the effects of the drug stay in your system? Experiencing bradycardia and have been on toprol for approx. 20 yrs. at a low dose.
Posted 18 Sep 2013 by • 1 answer
I am 70 yrs old had a heart attack a year ago. Have a slow heart rate of 48 to 52 most of the time. I exercise and after reading all the reviews I am scared to take this. It was given to me for a bladder infection. My father died of cardiac arrest. The warnings that came with this tells me not to ...
Posted 30 Jun 2013 by • 1 answer
I have a infection in my teeth. But i have a slow heart rate, and will be getting a pacemaker soon . Will the amoxicillin mess with my heart?
Posted 23 Sep 2010 by • 1 answer
... Several weeks ago, my mother was hospitalized with Bronchial Pneumonia, and while there, the doctor announced that she had a slow heart rate, and stopped the Aricept. Today, I brought her back to her Neurologist, discussed what has been happening with my mother, and mentioned that the GP had ...
Posted 28 Oct 2010 by • 1 answer
Posted 20 Jun 2010 by • 1 answer
He is getting ramipril, lasix, nitroglycerine, suffering from vertigo. CABG, PTCA done. Pt. of CVD and BHP with impaired renal function
Posted 25 Nov 2009 by • 1 answer
Has anyone had experience with prescribing Inderal for tachycardia in POTS (postural orthostatic tachycardia syndrome)? Patient's BP doesn't change much, but HR increases during POTS attack, then she experiences bradycardia in the evenings. Also concerned that some POTS patients are ...
Posted 19 Nov 2009 by • 3 answers
Had a pacemaker implanted for Bradycardia and Toprol for a speeding heart and palpitations. My blood pressure is up and down. I thought Toprol was initially to control Hypertension. My BP was fairly normal 117/72 with a low tendency prior to taking this med. It worries me a bit as it is tending to ...
Posted 21 Oct 2009 by • 2 answers
... pacemaker as I suffer with Bradycardia with vasavagol syncope I notice I am very dizzy in the morning but I also blackout a lot at night which does not seem right as most people with POTS only get the symptoms when standing? am I correct in this assumption?